# SDR 2004UALA01263

- Difficulty date: December 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 39,664 hours, 14,525 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TUNNEL, LAV SERVICE AREA, SKIN CORRODED AT BS 705-715, STR 21L-22L.
